MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 SURESTEP FOLEY TRAY SYSTEM WITH BARD LUBRI-SIL TEMP SENSING FOLEY; SURESTEP FOLEY KIT (SYRINGE)

C.R. BARD, INC. (COVINGTON) -1018233 SURESTEP FOLEY TRAY SYSTEM WITH BARD LUBRI-SIL TEMP SENSING FOLEY; SURESTEP FOLEY KIT (SYRINGE)
Model Number A119216M
Medical Device Problem Code Short Fill (1575)
Health Effect - Clinical Codes No Patient Involvement (2645); No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.
 
Event or Problem Description
It was reported that the irrigation syringe had no water in it.
 
Additional Manufacturer Narrative
The reported event was inconclusive.No sample was returned for evaluation.A potential root cause for this failure could be due to "incorrect operation".The lot number was unknown; therefore, the device history record could not be reviewed.Labeling review was not performed because labeling could not have prevented the reported failure.Corrections: d10, h3.H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : the device was not returned.
 
Event or Problem Description
It was reported that the irrigation syringe had no water in it.

Brand Name
SURESTEP FOLEY TRAY SYSTEM WITH BARD LUBRI-SIL TEMP SENSING FOLEY
Common Device Name
SURESTEP FOLEY KIT (SYRINGE)
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
MDR Report Key10437976
Report Number1018233-2020-05361
Device Sequence Number19504987
Product Code EZL
UDI-Device Identifier00801741073687
UDI-Public(01)00801741073687
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K070582
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,distributor,other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/02/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberA119216M
Device Catalogue NumberA119216M
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/30/2020
Supplement Date Received by Manufacturer11/09/2020
Initial Report FDA Received Date08/21/2020
Supplement Report FDA Received Date12/02/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1